Homological algebra
A remark on a theorem by Claire Amiot
Comptes Rendus. Mathématique, Volume 356 (2018) no. 10, pp. 984-986.

Claire Amiot has classified the connected triangulated k-categories with finitely many isoclasses of indecomposables satisfying suitable hypotheses. We remark that her proof shows that these triangulated categories are determined by their underlying k-linear categories. We observe that, if the connectedness assumption is dropped, the triangulated categories are still determined by their underlying k-categories together with the action of the suspension functor on the set of isoclasses of indecomposables.

Claire Amiot a classifié les k-catégories triangulées connexes avec un nombre fini d'objets indécomposables vérifiant des hypothèses techniques convenables. Nous remarquons que sa démontration montre, en fait, que ces catégories sont déterminées par leurs k-catégories sous-jacentes. Nous notons que, si l'hypothèse de connexité est omise, elles sont toujours déterminées par leurs k-catégories sous-jacentes et l'action de la suspension sur l'ensemble des classes d'isomorphie des objets indécomposables.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2018.09.003
Keller, Bernhard 1

1 Université Paris-Diderot – Paris 7, UFR de Mathématiques, Institut de mathématiques de Jussieu–PRG, UMR 7586 du CNRS, Case 7012, bâtiment Chevaleret, 75205 Paris cedex 13, France
@article{CRMATH_2018__356_10_984_0,
     author = {Keller, Bernhard},
     title = {A remark on a theorem by {Claire} {Amiot}},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {984--986},
     publisher = {Elsevier},
     volume = {356},
     number = {10},
     year = {2018},
     doi = {10.1016/j.crma.2018.09.003},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2018.09.003/}
}
TY  - JOUR
AU  - Keller, Bernhard
TI  - A remark on a theorem by Claire Amiot
JO  - Comptes Rendus. Mathématique
PY  - 2018
SP  - 984
EP  - 986
VL  - 356
IS  - 10
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2018.09.003/
DO  - 10.1016/j.crma.2018.09.003
LA  - en
ID  - CRMATH_2018__356_10_984_0
ER  - 
%0 Journal Article
%A Keller, Bernhard
%T A remark on a theorem by Claire Amiot
%J Comptes Rendus. Mathématique
%D 2018
%P 984-986
%V 356
%N 10
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2018.09.003/
%R 10.1016/j.crma.2018.09.003
%G en
%F CRMATH_2018__356_10_984_0
Keller, Bernhard. A remark on a theorem by Claire Amiot. Comptes Rendus. Mathématique, Volume 356 (2018) no. 10, pp. 984-986. doi : 10.1016/j.crma.2018.09.003. http://www.numdam.org/articles/10.1016/j.crma.2018.09.003/

[1] Amiot, C. On the structure of triangulated categories with finitely many indecomposables, Bull. Soc. Math. Fr., Volume 135 (2007) no. 3, pp. 435-474

[2] Crawford, S. Singularity categories of deformations of Kleinian singularities | arXiv

[3] Hanihara, N. Auslander correspondence for triangulated categories | arXiv

[4] Heller, A. Stable homotopy categories, Bull. Amer. Math. Soc., Volume 74 (1968), pp. 28-63

[5] Keller, B. Bimodule complexes via strong homotopy actions, Algebr. Represent. Theory, Volume 3 (2000) no. 4, pp. 357-376

[6] Keller, B. On triangulated orbit categories, Doc. Math., Volume 10 (2005), pp. 551-581

[7] Riedtmann, C. Algebren, Darstellungsköcher, Überlagerungen und zurück, Comment. Math. Helv., Volume 55 (1980) no. 2, pp. 199-224

Cited by Sources: